Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Been diagnosed with Adenomyosis. On duphaston. What can heal rashes and itching? Why dizziness?

Hallo Doctor, I have been diagnosed with Adenomyosis and drink 10mg Duphaston each day. What can I use to relieve this teribble rash and intense itching? I have tried biocort and it works for a few hours and then it starts all over again. And I feel dizzy and it feels as if I have very low blood pressure .. no energy at all. What can I do to relieve this?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Thanks for posting to HCM,
Dizziness, rashes and itching due to duphaston , these are the side effect of duphaston.
Duphaston not be used;
Allergic to dydrogesterone or any other ingredient in Duphaston.
Answered: Tue, 1 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor